# SDR 2002F00049

- Difficulty date: December 18, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 64641
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5765 - DURING POST FLIGHT, THE CAPTAIN FOUND THE EMERGENCY FLOOR PATH LIGHTS WOULD NOT GO OUT WHEN HE WALKED ON THE STRIP.  MAINTENANCE WAS CALLED OUT AND FOUND A LOOSE CONNECTION TO THE PATH LIGHTS.  THE CONNECTOR WAS RESECURED AND NO FURTHER DEFECTS WERE NOTED.  (M)
